Scientific article
OA Policy
English

Soliton lattice and single soliton solutions of the associated Lamé and Lamé potentials

Published inJournal of mathematical physics, vol. 45, no. 6, p. 2323-2337
Publication date2004-06
Abstract

We obtain the exact nontopological soliton lattice solutions of the Associated Lam\'e equation in different parameter regimes and compute the corresponding energy for each of these solutions. We show that in specific limits these solutions give rise to nontopological (pulse-like) single solitons, as well as to different types of topological (kink-like) single soliton solutions of the Associated Lam\'e equation. Following Manton, we also compute, as an illustration, the asymptotic interaction energy between these soliton solutions in one particular case. Finally, in specific limits, we deduce the soliton lattices, as well as the topological single soliton solutions of the Lam\'e equation, and also the sine-Gordon soliton solution.

Keywords
  • Potential: Lame
  • Soliton: lattice
  • Energy
  • Sine-Gordon equation
  • Numerical calculations
Citation (ISO format)
BENA COPPEX, Ioana Carla, KHARE, Avinash, SAXENA, Avadh. Soliton lattice and single soliton solutions of the associated Lamé and Lamé potentials. In: Journal of mathematical physics, 2004, vol. 45, n° 6, p. 2323–2337. doi: 10.1063/1.1738952
Main files (1)
Article (Published version)
Identifiers
Additional URL for this publicationhttp://aip.scitation.org/doi/10.1063/1.1738952
Journal ISSN0022-2488
190views
63downloads

Technical informations

Creation05/02/2022 12:30:00 PM
First validation05/02/2022 12:30:00 PM
Update time03/16/2023 7:25:58 AM
Status update03/16/2023 7:25:58 AM
Last indexation11/01/2024 2:32:18 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack